# SDR 05FDEA00185

- Difficulty date: January 27, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 44,846 hours, 10,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FORWARD LEFT HAND VERTICAL WEB FOUND CRACK APPROXIMATELY 4 INCHES LONG FROM BOTTOM.  CRACKED DOUBLER REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.
